# SDR CALA9801588

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaked
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED IN THE CABIN AFTER TAKEOFF AND BEGAN CLEARING WITHIN 2-3 MINUTES.  THE SMOKE HAD COMPLETELY DISSIPATED WITHIN 10-15 MINUTES.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HYDRAULIC LINE IN THE AFT CARGO COMPARTMENT LEAKING CAUSING HYDRAULIC FLUID TO BE INGESTED BY APU.  THE LINE WAS REPAIRED IAW GENERAL MAINTENANCE MANUAL 10-799-78.  AN ENGINE RUN WAS PERFORMED WITH PACKS OPERATING AND NO SMOKE WAS NOTED.
